# SDR SWAA2018071123376

- Difficulty date: July 7, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 35,009 hours, 16,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  R&R BATTERY PACK PER AMM.
